Volume 3 (1999)

Download this article
For printing
Recent Issues

Volume 28
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals

Non-positively curved aspects of Artin groups of finite type

Mladen Bestvina

Geometry & Topology 3 (1999) 269–302

DOI: 10.2140/gt.1999.3.269

Forward citations
R Charney, An introduction to right-angled Artin groups, Geometriae Dedicata 125 (2007) 141
J Crisp, L Paris, Representations of the braid group by automorphisms of groups, invariants of links, and Garside groups, Pacific Journal of Mathematics 221 (2005) 1
S Hermiller, Z Šunić, Poly-free constructions for right-angled Artin groups, Journal of Group Theory 10 (2007) 117